Advertisement

A Linear Basis of the Free Akivis Algebra

  • I. A. GrooEmail author
Article

Abstract

We construct a linear basis of a free Akivis algebra.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Akivis, “Local algebras of multidimensional three-web,” Sib. Math. J., 17, no. 1, 3–8 (1976).MathSciNetCrossRefGoogle Scholar
  2. 2.
    Yu. A. Bahturin, Identical Relations in Lie Algebras, VNU Sci. Press, Utrecht (1987).zbMATHGoogle Scholar
  3. 3.
    A. A. Mikhalev and I. P. Shestakov, “PBW-pairs of varieties of linear algebras,” Commun. Algebra, 42, 667–687 (2014).MathSciNetCrossRefGoogle Scholar
  4. 4.
    I. P. Shestakov and U. U. Umirbaev, “Free Akivis algebras, primitive elements, and hyperalgebras,” J. Algebra, 250, 533–548 (2002).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations